Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 35, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 10, 2012, 7:38 PM CDT for Carson County, Potter County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2012, 7:38 PM CDT (00:38 UTC)
- Expired
- Apr 10, 2012, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 26 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1849 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
678 WUUS54 KAMA 110038 SVRAMA TXC065-375-110130- /O.NEW.KAMA.SV.W.0035.120411T0038Z-120411T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 738 PM CDT TUE APR 10 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS EASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 830 PM CDT * AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL POTTER COUNTY...OR ABOUT 18 MILES NORTH OF AMARILLO...MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... NORTHEASTERN AMARILLO MAINLY RURAL AREAS OF THE INDICATED COUNTIES... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3554 10144 3521 10166 3544 10195 3559 10181 TIME...MOT...LOC 0037Z 308DEG 6KT 3546 10179 $$ JOHNSON
2 follow-up statements
425 WWUS54 KAMA 110054 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 754 PM CDT TUE APR 10 2012 TXC065-375-110130- /O.CON.KAMA.SV.W.0035.000000T0000Z-120411T0130Z/ POTTER TX-CARSON TX- 754 PM CDT TUE APR 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST CENTRAL CARSON AND EASTERN POTTER COUNTIES... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL POTTER COUNTY...OR ABOUT 17 MILES NORTH OF AMARILLO...MOVING SOUTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM COULD APPROACH FAR NORTHEASTERN SUBURBS OF AMARILLO BUT WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3540 10190 3559 10181 3554 10144 3521 10166 TIME...MOT...LOC 0053Z 294DEG 5KT 3545 10178 $$ JOHNSON
950 WWUS54 KAMA 110116 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 816 PM CDT TUE APR 10 2012 TXC065-375-110130- /O.CON.KAMA.SV.W.0035.000000T0000Z-120411T0130Z/ POTTER TX-CARSON TX- 816 PM CDT TUE APR 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST CENTRAL CARSON AND EASTERN POTTER COUNTIES... AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL POTTER COUNTY...OR ABOUT 16 MILES NORTH OF AMARILLO...MOVING SOUTHEAST AT 5 MPH. THE SEVERE THUNDERSTORM COULD APPROACH FAR NORTHEASTERN SUBURBS OF AMARILLO BUT WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3555 10183 3551 10153 3521 10166 3540 10190 TIME...MOT...LOC 0115Z 312DEG 3KT 3544 10179 $$ JOHNSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:13 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 10, 6:13 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 613 PM CDT TUE APR 10 2012 .AVIATION... AN UPPER RIDGE WILL BE ORIENTED ACROSS THE PANHANDLES TONIGHT THROUGH WEDNESDAY. A WEAK FRONTAL BOUNDARY ACROSS THE WESTERN TEXAS PANHANDLE NORTHEASTWARD INTO THE NORTHEAST TEXAS PANHANDLE WILL BE THE FOCUS THIS EVENING FOR SOME CONVECTION. CONFIDENCE IS LOW THAT CONVECTION WILL AFFECT ANY OF THE TAF SITES THIS EVENING...SO WILL OPT TO MENTION VCTS AT THE DALHART AND GUYMON TAF SITES UNTIL AROUND 03Z TO 06Z WEDNESDAY. VFR CONDITIONS EXPECTED WITH THE POSSIBILITY FOR SOME MVFR CEILINGS AFTER 10Z WEDNESDAY AT THE GUYMON TAF SITE. SOUTHEAST TO SOUTH WINDS 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS AFTER 15Z WEDNESDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 345 PM CDT TUE APR 10 2012/ DISCUSSION... AFTERNOON VIS SATELLITE IMAGERY INDICATES DEVELOPING CU ALONG A FRONTAL BOUNDARY LOCATED OVER THE SOUTHERN TEXAS PANHANDLE DOWN INTO THE LOW ROLLING PLAINS. DEVELOPING CU WERE ALSO NOTED ACROSS MUCH OF THE TX PANHANDLE WHERE TEMPERATURES HAVE WARMED INTO THE UPPER 70S TO AROUND 80 DEGREES. A MOIST AND UNSTABLE AIR MASS LIES ACROSS THIS AREA WITH SBCAPES BETWEEN 1500- 2500 J/KG. WHILE 0-6 KM BULK SHEAR FROM SPC RUC MESOSCALE ANALYSIS IS NOT AT ALL IMPRESSIVE...GIVEN THE MOIST AND UNSTABLE AIR MASS...IF ANY STORMS WERE TO DEVELOP THEY CAN BECOME SEVERE. FURTHER NORTH ACROSS THE OK PANHANDLE...LOW CLOUDS HAVE BEEN SLOW TO ERODE KEEPING THIS AREA UNDER A COOLER AND MORE STABLE AIR MASS. NONETHELESS DESPITE NOT HAVING MUCH IN THE WAY OF FORCING MECHANISMS TO INITIATE CONVECTION...MODELS INDICATE ISOLATED DEVELOPMENT THIS EVENING WITH GREATER CHANCE FOR STORMS LATE TONIGHT/EARLY WEDNESDAY AS CONVECTION FORMING ON THE HIGHER TERRAIN OUT WEST...NEAR THE DRYLINE...PUSHES EASTWARD. IN ADDITION...A LOW- LEVEL JET WILL STRENGTHEN TONIGHT WHICH MAY HELP TO GENERATE ADDITIONAL STORMS. UPPER-LEVEL RIDGE GETS SHUNTED FURTHER TO THE EAST WEDNESDAY AS AN UPPER-LEVEL TROUGH DIGS INTO THE INTERMOUNTAIN WEST. PROSPECTS FOR STORMS AND HENCE SEVERE WEATHER LOOK BETTER ON WEDNESDAY AS A VORT MAX MOVES ACROSS THE PANHANDLES. STORMS WILL DEVELOP NEAR THE DRYLINE IN EASTERN WHERE THEY CAN CONGEAL INTO A LINE OF STORMS THAT WILL PUSH SOUTHEAST ACROSS THE PANHANDLES. AGAIN CONTINUED SOUTHEAST SURFACE FLOW WILL MAINTAIN AMPLE LOW-LEVEL MOISTURE WITH AN UNSTABLE AIR MASS IN PLACE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. THE UPPER TROUGH WILL FURTHER DIG INTO THE NORTHERN ROCKIES THURSDAY HELPING TO TRANSITION THE UPPER FLOW TO THE SOUTHWEST. A SURFACE LEE SIDE TROUGH WILL DEEPEN ACROSS THE WESTERN HIGH PLAINS WHICH WILL CAUSE WINDS TO PICK UP DURING THE DAY. THE DRYLINE WILL ALSO SURGE INTO THE EASTERN ZONES...WHERE IT WILL FOCUS A CHANCE FOR SHOWERS AND THUNDERSTORMS EAST OF THE DRYLINE WHERE WARM...MOIST... AND UNSTABLE CONDITIONS WILL EXIST. FRIDAY LOOKS TO BE SIMILAR ALTHOUGH EXPECT THE DRYLINE TO PUSH FURTHER EAST...WHICH SHOULD SHUNT ANY PRECIP CHANCES OUT OF THE AREA. A LOW WILL CLOSE OFF ALONG THE SOUTHERN PERIPHERY OF THIS BROAD UPPER TROUGH WHERE IT WILL MOVE ACROSS THE FOUR CORNERS REGION OVER THE WEEKEND AND INTO EARLY NEXT WEEK. BOTH THE 12Z ECMWF AND GFS HAVE COME IN DRIER WITH ANY PRECIP CHANCES WITH THIS SYSTEM...SO HAVE CONTINUED WITH A DRY FORECAST. ALTHOUGH A COLD FRONT WILL PUSH ACROSS THE AREA ON MONDAY...USHERING IN COOLER TEMPERATURES. CLK FIRE WEATHER... SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT THROUGH WEDNESDAY NIGHT ACROSS THE TX/OK PANHANDLES...HELPING TO MITIGATE THE FIRE WEATHER THREAT. A DRYLINE WILL PUSH INTO THE EASTERN TX/OK PANHANDLE THURSDAY THROUGH SATURDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP BEHIND THE DRYLINE AND ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS HINGE UPON HOW MUCH PRECIP THE AREA RECEIVES BEFORE THEN. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AHEAD OF THE DRYLINE. A COLD FRONT WILL PUSH ACROSS THE PANHANDLES MONDAY. COOLER AIR BEHIND THE FRONT SHOULD KEEP MINIMUM RELATIVE HUMIDITIES ABOVE 20 PERCENT. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/02
Hazardous weather outlook, Apr 10, 3:06 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 306 PM CDT TUE APR 10 2012 OKZ001>003-TXZ001>020-111100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 306 PM CDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS. AN ISOLATED TORNADO IS ALSO POSSIBLE WITH THESE STORMS ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES AND AGAIN ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY. SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS....BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. IN ADDITION...LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TONIGHT AND ON WEDNESDAY. CLK
In the hours before
Special weather statement, Apr 10, 5:27 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 527 PM CDT TUE APR 10 2012 TXZ008-102300- HUTCHINSON TX- 527 PM CDT TUE APR 10 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR HUTCHINSON COUNTY. AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 2 MILES NORTHWEST OF BORGER...MOVING EAST AT 15 MPH. SMALL HAIL UP TO ONE HALF INCH HAIL IS POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Special weather statement, Apr 10, 5:56 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 556 PM CDT TUE APR 10 2012 TXZ008-009-102330- HUTCHINSON TX-ROBERTS TX- 556 PM CDT TUE APR 10 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR WESTERN ROBERTS AND EASTERN HUTCHINSON COUNTIES. AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER HUTCHINSON COUNTY...OR ABOUT 14 MILES NORTHEAST OF BORGER...MOVING EAST AT 10 MPH. ONE HALF INCH HAIL IS POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Special weather statement, Apr 10, 6:14 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 614 PM CDT TUE APR 10 2012 OKZ001-102345- CIMARRON OK- 614 PM CDT TUE APR 10 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT/545 PM MDT/ FOR NORTHWESTERN CIMARRON COUNTY. AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES NORTH OF KENTON...OR ABOUT 31 MILES NORTHWEST OF BOISE CITY...MOVING EAST AT 10 MPH. ONE HALF INCH HAIL IS POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Special weather statement, Apr 10, 6:45 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 645 PM CDT TUE APR 10 2012 OKZ001-110015- CIMARRON OK- 645 PM CDT TUE APR 10 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT/615 PM MDT/ FOR CIMARRON COUNTY. AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER CIMARRON COUNTY...OR ABOUT 26 MILES NORTHWEST OF BOISE CITY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
Special weather statement, Apr 10, 7:00 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 700 PM CDT TUE APR 10 2012 TXZ007-012-013-110030- MOORE TX-POTTER TX-CARSON TX- 700 PM CDT TUE APR 10 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR NORTHWESTERN CARSON...NORTHEASTERN POTTER AND FAR SOUTH EASTERN MOORE COUNTIES. AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF LAKE MEREDITH...OR ABOUT 22 MILES WEST OF BORGER...MOVING EAST AT 20 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:09 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 66 min |
| Apr 10, 8:25 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 33 min |
| Apr 10, 8:31 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 59 min |
| Apr 10, 8:43 PM CDT | Areal Flood Advisory | AMA | Potter | 3 hr |
| Apr 10, 8:57 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 63 min |
| Apr 10, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 40 min |
| Apr 10, 11:08 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| Apr 11, 2:28 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 62 min |
| Apr 11, 3:03 PM CDT | Areal Flood Advisory | AMA | Moore, Potter | 3 hr |
| Apr 11, 3:27 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 63 min |
| Apr 11, 4:16 PM CDT | Areal Flood Advisory | AMA | Dallam, Hartley, Moore, Sherman | 3 hr |
| Apr 11, 4:26 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 64 min |
| Apr 11, 5:25 PM CDT | Flash Flood Warning | AMA | Moore, Potter | 3 hr |
| Apr 11, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 61 min |
| Apr 11, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 55 min |
| Apr 11, 6:26 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 64 min |
| Apr 11, 6:36 PM CDT | Flash Flood Warning | AMA | Carson, Hutchinson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.